So I have been on Gleevec forgoing on two weeks now and for the first week all was fine minimal side effects.(minimal) Now all of a sudden the last 3 nights my joints and muscles have been aching and throbbing pretty bad and waking me up at night around three or four everynight. I take ibprofen and its good for several hours and slowing it starts coming back. I get night sweats also. I hope that I do not have to take ibprofen for the rest of my life for this because I know Ibprofen can have side effects after prolonged use. Any comments or ideas of what works for them please let me know. My knees hurt pretty bad in the joints. My arms and legs hurt too. Does this go away and does anyone know why its happening?HELP!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...